MAUDE Adverse Event Report: BAXTER MEDICAL SYSTEMS GMBH + CO. KG OPERATING TABLE TRUSYSTEM 7000 U (DV)

BAXTER MEDICAL SYSTEMS GMBH + CO. KG OPERATING TABLE TRUSYSTEM 7000 U (DV)
Model Number 1723633
Medical Device Problem Codes Electrical Shorting (2926); Operating System Becomes Nonfunctional (2996)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Inspection of the device is pending and results will be provided by a final report.
 
Event or Problem Description
Customer reported no functions from remote or display.Customer found fluid coming from the hand pendant connector and also from the inside of the table.This report was filed in our complaint handling system as complaint # (b)(4).
 
Additional Manufacturer Narrative
The field service of baxter performed an onsite investigation at the hospital.The failure "no functions from remote or display" was confirmed during the inspection.The trusystem 7000 operating table is intended for the following use: ¿ patient positioning during surgery, including anaesthesia induction and recovery from anaesthesia ¿ task-related patient transfer within the operating theatre ¿ for applications in conjunction with intra-operative imaging (e.G.Ct, mrt, x-ray) with specific table components.The technician found that failure of the operating table functions was due to short circuit on the circuit board motor calculator, caused by the ingress of fluids.In addition, the remote control was damaged by the penetrated liquids and had to be replaced.Based on this no further action is required.
 
Event or Problem Description
Customer reported no functions from remote or display.Customer found fluid coming from the hand pendant connector and also from the inside of the table.This report was filed in our complaint handling system as complaint #(b)(4).

Brand Name
OPERATING TABLE TRUSYSTEM 7000 U (DV)
Common Device Name
OPERATING TABLE TRUSYSTEM 7000 U
Manufacturer (Section D)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM  07318
Manufacturer Contact
frances coote
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM   07318
MDR Report Key20372148
Report Number3007143268-2024-00053
Device Sequence Number15170709
Product Code GDC
UDI-Device Identifier00887761989719
UDI-Public887761989719
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1723633
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2024
Supplement Date Received by Manufacturer09/23/2024
Initial Report FDA Received Date10/04/2024
Supplement Report FDA Received Date10/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown